# SDR UALA2013012800514

- Difficulty date: January 27, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 66,391 hours, 24,545 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR WILL NOT ARM.  REMOVED DEBRIS FROM R4 DOOR GIRT BAR, ARMS AND DISARMS NORMALLY.
